| Catalog Number |
109665 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
10/20/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 7 days after the dental implant was installed in intraoral region #27 it was verified its non- osseointegration.35 ncm of primary stability was achieved and immediate load was not performed.The patient presented insufficient bone quality/quantity (bone type iii) and bone graft was executed.